# SDR SWAA2023083095061

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 31,526 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL HAS A 2 CRACK ON THE FRONT SIDE.<[01] REMOVED AND REPLACED R/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL PER AMM 53-31-31
